High-Reynolds-number Batchelor-model asymptotics of a flow past an aerofoil with a vortex trapped in a cavity

File Description SizeFormat 
BChSJFM98.HighRe.pdfPublished version326.71 kBAdobe PDFView/Open
Title: High-Reynolds-number Batchelor-model asymptotics of a flow past an aerofoil with a vortex trapped in a cavity
Authors: Bunyakin, AV
Chernyshenko, SI
Stepanov, GY
Item Type: Journal Article
Content Version: Published version
Issue Date: 10-Mar-1998
Citation: J FLUID MECH Vol.( 358 ) No.( ) pp 283 - 297
URI: http://hdl.handle.net/10044/1/4689
Publisher Link: http://dx.doi.org/10.1017/S0022112097008203
ISSN: 0022-1120
Start Page: 283
End Page: 297
Copyright Statement: © 1998 Cambridge University Press
Volume: 358
Appears in Collections:Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx